Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 46, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 11, 2019, 3:19 PM PDT. It took effect at Apr 12, 2019, 3:30 AM PDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2019, 3:19 PM PDT (22:19 UTC)
- In effect from
- Apr 12, 2019, 3:30 AM PDT
- Expired
- Apr 14, 2019, 2:32 PM PDT
- In force
- 59 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
431 WHUS76 KEKA 112219 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 319 PM PDT Thu Apr 11 2019 PZZ455-475-120630- /O.EXP.KEKA.SC.Y.0043.000000T0000Z-190411T2200Z/ /O.NEW.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 319 PM PDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from noon Friday to noon PDT Saturday. * WINDS...NW 15 to 25 kt with gusts to 30 kt. Strongest over southern portions, especially near Pt Arena. * WAVES...N 6 to 8 ft at 7 seconds combined with a W swell 8 to 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-120630- /O.NEW.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 319 PM PDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from noon Friday to noon PDT Saturday. * WINDS...N 15 to 20 kt with stronger gusts offshore of Cape Mendocino. * WAVES/SEAS...N 6 ft at 7 sec and West 9 to 10 ft at 16 seconds PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
14 follow-up statements
597 WHUS76 KEKA 112220 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 320 PM PDT Thu Apr 11 2019 PZZ455-470-475-120630- /O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 320 PM PDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... * WINDS...N 15 to 20 kt with stronger gusts offshore of Cape Mendocino and Pt Arena. * WAVES/SEAS...N 6 to 7 ft at 7 sec and West 9 to 10 ft at 16 seconds PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
700 WHUS76 KEKA 120326 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 826 PM PDT Thu Apr 11 2019 PZZ455-470-475-121130- /O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 826 PM PDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... * WINDS...N 15 to 20 kt with stronger gusts to 25 kt offshore of Cape Mendocino and 30 kt offshore of Pt Arena. * WAVES/SEAS...N 6 to 7 ft at 7 sec and West 9 to 10 ft at 16 seconds PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
670 WHUS76 KEKA 121030 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 330 AM PDT Fri Apr 12 2019 PZZ475-121830- /O.EXT.KEKA.SC.Y.0046.190412T1030Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 330 AM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM SUNDAY... * WINDS...NW to N 15 to 25 kt with gusts to 30 kt. * WAVES...NW building to 7 to 9 ft at 8 seconds and NW swell building to 8 to 10 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-470-121830- /O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 330 AM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON SATURDAY... * WINDS...NW to N increasing to 15 to 20 kt with stronger gusts to 25 kt offshore of Cape Mendocino and 30 kt offshore of Point Arena. * WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell building to 8 to 10 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
251 WHUS76 KEKA 121609 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 909 AM PDT Fri Apr 12 2019 PZZ455-470-130015- /O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 909 AM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY... * WINDS...NW to N increasing to 15 to 25 kt with local gusts to 35 kt between Cape Mendocino and Pt Arena. * WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell building to 8 to 10 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-130015- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 909 AM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW to N 15 to 25 kt with local gusts to 35 kt. * WAVES...NW building to 7 to 9 ft at 8 seconds and NW swell building to 8 to 10 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
853 WHUS76 KEKA 122128 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 228 PM PDT Fri Apr 12 2019 PZZ455-130530- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 228 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT SATURDAY NIGHT... * WINDS...NW to N increasing to 15 to 25 kt with local gusts to 35 kt. * WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell around 8 ft at 14 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ470-130530- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 228 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY... * WINDS...NW to N increasing to 15 to 25 kt. * WAVES...NW 4 to 6 ft at 7 seconds and NW swell building to 8 to 10 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-130530- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 228 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW to N 15 to 25 kt with local gusts to 35 kt. * WAVES...NW building to 6 to 8 ft at 7 seconds and NW swell around 9 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
130 WHUS76 KEKA 130337 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 837 PM PDT Fri Apr 12 2019 PZZ470-131145- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 837 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY... * WINDS...NW to N increasing to 15 to 25 kt. * WAVES...NW 5 to 6 ft at 7 seconds and NW swell building to 8 to 9 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ455-131145- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 837 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT SATURDAY NIGHT... * WINDS...NW to N increasing to 15 to 25 kt, with local gusts to 35 kt. * WAVES...NW building to 6 to 8 ft at 8 seconds and NW swell around 7 to 8 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-131145- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 837 PM PDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW to N 15 to 25 kt, with local gusts to 35 kt. * WAVES...NW building to 6 to 8 ft at 8 seconds and NW swell around 8 to 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
806 WHUS76 KEKA 131031 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 331 AM PDT Sat Apr 13 2019 PZZ470-131845- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 331 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY... * WINDS...NW 10 to 20 kt this morning. * WAVES...NW 4 to 6 ft at 7 seconds and NW swell building to 10 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ455-131845- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 331 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...NW 15 to 20 kt with gusts to 25 kt. * WAVES...NW 6 to 8 ft at 9 seconds and NW swell building to 7 to 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-131845- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 331 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SUNDAY... * WINDS...NW 15 to 25 kt with gusts to 30 kt today. * WAVES...NW 7 to 9 ft at 9 seconds and NW swell building to 10 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
066 WHUS76 KEKA 131618 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 918 AM PDT Sat Apr 13 2019 PZZ470-131900- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 918 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NW 10 to 20 kt this morning. * WAVES...NW 4 to 6 ft at 7 seconds and NW swell 10 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ455-140030- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 918 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 15 to 25 kt. Locally stronger near Cape Mendocino. * WAVES...NW 6 to 8 ft at 9 seconds and NW swell 8 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-140030- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 918 AM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW 15 to 25 kt with gusts to 30 kt. * WAVES...NW 7 to 9 ft at 9 seconds and NW swell around 8 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
050 WHUS76 KEKA 132133 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 233 PM PDT Sat Apr 13 2019 PZZ455-140545- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 233 PM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt near Cape Mendocino. * WAVES...NW 6 to 8 ft at 8 seconds and NW swell 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-140545- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 233 PM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt near Cape Mendocino. * WAVES...NW 6 to 8 ft at 8 seconds and NW swell 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
815 WHUS76 KEKA 140335 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 PM PDT Sat Apr 13 2019 PZZ455-140700- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 835 PM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt near Cape Mendocino. * WAVES...NW 6 to 7 ft at 8 seconds and NW swell 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-141145- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 835 PM PDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt near Cape Mendocino. * WAVES...NW 6 to 7 ft at 8 seconds and NW swell 9 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
901 WHUS76 KEKA 140703 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1203 AM PDT Sun Apr 14 2019 PZZ455-140815- /O.EXP.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 1203 AM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT TONIGHT... $$ PZZ475-141515- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1203 AM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SUNDAY... * WINDS...NW 10 to 20 kt. * WAVES...N 5 to 7 ft at 8 seconds and NW swell 8 to 10 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
344 WHUS76 KEKA 141023 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 323 AM PDT Sun Apr 14 2019 PZZ475-141830- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 323 AM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...NW 10 to 20 kt today. * WAVES...N 6 to 8 ft at 7 seconds and NW swell 8 to 10 ft at 14 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
517 WHUS76 KEKA 141603 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 903 AM PDT Sun Apr 14 2019 PZZ475-150015- /O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 AM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...NW 10 to 20 kt today. Strongest close to Cape Mendocino. * WAVES...N 5 to 7 ft at 7 seconds and NW swell 7 to 9 ft at 14 seconds, resulting in combined seas around 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
575 WHUS76 KEKA 142132 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 232 PM PDT Sun Apr 14 2019 PZZ475-142245- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 232 PM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ450-470-150545- /O.NEW.KEKA.SC.Y.0047.190415T1300Z-190416T0100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 232 PM PDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 6 AM to 6 PM PDT Monday. * WINDS...Becoming Southerly overnight and increasing to 15 to 25 kt by Monday morning. Occasional gusts around 35 kt. * WAVES/SEAS...Short-period waves building to 5 to 7 feet at 7 seconds, with combined seas of 8 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:02 PM PDT, 17 minutes earlier.
Area forecast discussion, Apr 11, 3:02 PM PDT, 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 302 PM PDT Thu Apr 11 2019 .SYNOPSIS...Light rain will continue across the northern half of the area into tonight. Dry and pleasant conditions will return for Friday and most of Saturday, before the next chance for light rain returns Sunday. Additional chances for light rain will continue into early next week before another period of drier conditions during the middle of the week. && .DISCUSSION...A weak upper level disturbance embedded in northwest flow will continue to bring light rain to the area through late this evening, primarily for locations north of Cape Mendocino. A few showers will remain possible into Friday morning, but precipitation will come to an end by Friday afternoon as an upper level ridge is quickly reestablished over the west coast. This will yield dry conditions through Saturday, with lingering cloud cover holding afternoon highs down around 60 along the North Coast while interior locations warm into the low to mid 70s. The ridge will then flatten out again by late Saturday, allowing another weak system to clip the northern half of the area and especially Del Norte County Saturday night into Sunday. No impacts are expected from this system as any light rain looks to remain below a tenth of an inch at this time. A more significant but still rather mundane system then looks to move through the area on Monday. This could bring as much as an inch of rain to a wide portion of the area through Monday evening, with showers then lingering into Tuesday. Snow levels will also drop to around 3500 feet with this system, possibly supporting minor accumulations over the higher elevations of the interior early next week. High pressure will then build in once again next Tuesday, yielding mainly dry conditions through the middle of next week. /CB && .AVIATION...High pressure ridging built in across the region as low pressure and the associated frontal boundary pushed eastward yesterday. Overnight skies remained cloudy with no rain being reported. However, a weak weather system was able to slide down the front edge of the building ridge (sort of a very feeble "Inside Slider" like system). This weak system brought light rain amounts to the North Coast airports. CEC received just over one quarter inch by mid afternoon with much lesser amounts south of Del Norte County. Rains will taper in the evening, but then the threat of IFR perhaps LIFR conditions may impact Del Norte and some Humboldt locations while mostly MVFR with a slight possibility of IFR expected at ACV. The mostly lack of rain in a southern Mendocino will allow UKI to remain VFR/SKC Friday morning. Winds will become breezy by Friday afternoon everywhere. /TA && .MARINE...Northerly winds have eased off compared to yesterday at this time over most of the coastal waters. However, winds become breezier approaching Cape Mendocino from the north, with locally greater than 25 kt gusts still lingering off the southern Mendocino coast toward Point Arena. Have opted to let the ongoing Small Craft Advisory expire given the small areal coverage, with the majority of the southern coastal waters zones experiencing better conditions. This relative lull in the persistent northerly wind flow regime will linger into Friday morning, before winds pick up again Friday afternoon...once again, strongest near and south of Cape Mendocino. This will result in a new Small Craft Advisory, which will last through Saturday morning. Additionally, a northwesterly swell will push in throughout the coastal waters overnight into Friday, building to 8 to 10 feet at 11 seconds. While winds will only be in the 10 to 20 kt range over the northern waters, the swell will prompt a small craft advisory for the northern outer waters from Noon Friday to Noon Saturday. Another swell will arrive later on Saturday, building to 10 feet at around 15 seconds. This will be accompanied by still northerly, but lighter winds through the rest of the weekend. A more substantial front may pass through the waters later on Monday. /AAD && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from noon Friday to noon PDT Saturday for PZZ455-470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 11, 2:50 PM PDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 250 PM PDT Thu Apr 11 2019 CAZ101>113-122200- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 250 PM PDT Thu Apr 11 2019 This Hazardous Weather Outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.